Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Overweight, dizziness and extreme fatigue with cough post eating items with sugar. Is it related to obesity?

Hi, I am having a very difficult time lately and can barely function. I am overweight . Whenever I eat anything with sugar in it (breads included) I get very dizzy and extremely fatigued (so that I can barely Stand up). It makes me feel so I ll whenever I eat. I know it has to do with me being overweight. The dizziness and fatigues trigger a terrible cough . I am miserable. Please help.
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
hello there,
welcome to health care magic forum..
you must get checked your sugar level, liver function test and pulmonary function test....
along with that you have to be strong enough and determined to have control on your body weight by a balanced diet and regular exercising (balance between calorie input and output)......
wish you a good health soon.....
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor